# SDR CALA2025091909042

- Difficulty date: September 17, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N78285
- Make and model: Boeing 737824
- Aircraft serial: 33452
- Aircraft time: 67,127 hours, 24,764 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 111A13225
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS 663 VAPOR BARRIER UPPER ATTACH ANGLE IS CRACKED AT APPROXIMATELY LBL 9.0 SUPPORT TASK NSA EMX NR 00064 SFR REPORTING ONLY REPAIRED CRACKED UPPER ATTACH ANGLE AT STATION 663 AND LBL 9.0 IAW  SRM 57-10-10-2R-5 REPAIR 5 AND ACCOMPLISHED FUEL LEAK CHECK IAW AMM 28-11-00, LEAK CHECK GOOD.
